Annals of Pure and Applied Logic 94 (1-3):127-142 (1998)

Abstract
In this paper, we state a metatheorem for constructions involving coding. Using the metatheorem, we obtain results on coding a family of sets into a family of relations, or into a single relation. For a concrete example, we show that the set of limit points in a recursive ordering of type ω 2 can have arbitrary 2-REA degree
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/s0168-0072(97)00070-5
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,811
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Stability of Recursive Structures in Arithmetical Degrees.C. J. Ash - 1986 - Annals of Pure and Applied Logic 32:113-135.
Intrinsically Gs;0alpha; Relations.E. Barker - 1988 - Annals of Pure and Applied Logic 39 (2):105-130.
Labelling Systems and R.E. Structures.C. J. Ash - 1990 - Annals of Pure and Applied Logic 47 (2):99-119.
Intrinsically Alpha º Relations.E. Barker - 1988 - Annals of Pure and Applied Logic 39 (2):105.

View all 14 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

On Coding Uncountable Sets by Reals.Joan Bagaria & Vladimir Kanovei - 2010 - Mathematical Logic Quarterly 56 (4):409-424.
A Special Class of Almost Disjoint Families.Thomas E. Leathrum - 1995 - Journal of Symbolic Logic 60 (3):879-891.
Sets and Point-Sets: Five Grades of Set-Theoretic Involvement in Geometry.John P. Burgess - 1988 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1988:456 - 463.
Coding Lemmata in L.George Kafkoulis - 2004 - Archive for Mathematical Logic 43 (2):193-213.
Prime Models of Finite Computable Dimension.Pavel Semukhin - 2009 - Journal of Symbolic Logic 74 (1):336-348.
Monotone Reducibility and the Family of Infinite Sets.Douglas Cenzer - 1984 - Journal of Symbolic Logic 49 (3):774-782.
Extending Baire Property by Uncountably Many Sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.
On Coding Uncountable Sets by Reals.Joan Bagaria I. Pigrau & Vladimir Kanovei - 2010 - Mathematical Logic Quarterly 56 (4):409-424.

Analytics

Added to PP index
2014-01-16

Total views
5 ( #1,183,867 of 2,463,153 )

Recent downloads (6 months)
1 ( #449,391 of 2,463,153 )

How can I increase my downloads?

Downloads

My notes